Page 2 of 2 FirstFirst 12
Results 31 to 33 of 33
Like Tree23Likes
Oxycontin hell in UK
  1. #31
    Ritchie2168 is offline New Member
    Join Date
    Dec 2015
    Posts
    14

    Default

    Thank you!
    I'm definitely very lucky!
    I was turned away from addiction agencies & was even told by one to go get addicted to the illegal H of what I was given & they would help me!
    Eventually I found an amazing charity called Release & they persuaded one agency that turned me away to help me.
    I was put on 105mils of methadone to stop withdrawals after first being put on a lower dose.
    I was so determined to get off it, I kept reducing it & have been free for a few months now.
    I was diagnosed with Central sleep apnoea in 2016 as I now know opiates restrict breathing. This has almost vanished now. Then last year, Macrocytic Anemia, B12 deficiency, Folate deficiency & Pernicious Anemia, all that I know was down to the massive dose of OxyContin I was on daily.
    Believe me, if I can do it then anyone can.
    Well done!!!

  2. #32
    jedie50 is offline Banned
    Join Date
    Feb 2015
    Posts
    71

    Default

    Ming is right on the $ I'd
    listen.

    Quote Originally Posted by Ming23 View Post
    Ritchie!
    Before you get on methadone, do yourself a favor and just do what Bette says. Get off the oxy and reevaluate. Methadone is MUCH WORSE than the short-acting opiates you're now on. Methadone stays in your system, rots your guts, kills your sex drive, can make you paranoid and will leave you begging for God on your knees in pain.
    I know. I just kicked it.
    Can you taper off the opiates? Do you have the help of a doctor?
    As for the pain, believe it or not, but i had LESS pain after i got off the pills and methadone and suboxone. It seems that those short-acting opiates make you feel worse in the long run. You see, they were not meant for maintenance. Just short-term use. Even the methadone and subs didn't help the pain really. Yoga stretching, good eating, water water water. I no longer need my cane.
    Can you get with a good doctor to ease you off the oxys? Taper it down some more. We get depressed after taking depressants for a long time!
    If you absolutely can not get off the oxys, get informed about possible suboxone therapy although i tell you the wd from that takes some time.
    Ritchie, we didn't get here over night. But you've come so far getting down to your present dose. I know it's hell.
    Bette is a nurse. She said it would take about a week -- i'll recheck her post. Yes, she says 3-5 days and you'll be through the worst. Taper down lower and follow her good advice.
    Wishing you, our Friends in Britain, a happy new year.
    Let us know what you decide to do, but be thankful that you have been thwarted in your efforts to obtain methadone! God works in mysterious ways!
    Cheers!

  3. #33
    Melinda-1 is offline New Member
    Join Date
    Nov 2018
    Posts
    9

    Default

    are you still with us Sorcha1

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22